# SDR ASAA2021122437003

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,282 hours, 14,665 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: 28B5459STYLEA
- Part serial: 31A0850
- Condition: Unknown
- Location: Apu
- Part time: 7,653 hours, 13,983 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS APU FAILED TO START, MULTIPLE ATTEMPTS ON GROUND. GROUNDED - YES. PERFORMED APU BITE TEST FOUND MAINTENANCE MESSAGE "NO APU ROTATION SHUTDOWN" OCCURRED SEVERAL TIMES IN LAST 65 STARTS. NO OTHER FAULTS FOUND. SUSPECT STARTER TO BE INTERMITTENT. REMOVED AND REPLACED STARTER GENERATOR REF TO B737-800 AMM 49-41-21, OPS CHECKED AND LEAK CHECKED C/W.
